# SDR ASOA201000315

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTREMELY HARD TO OPEN USING EXTERNAL HANDLE.   INSPECTED AND FOUND EXTERNAL HANDLE HARD TO ROTATE NEEDS FURTHER TROUBLE SHOOTING.  NEEDS MORE TROUBLE SHOOTING.  UPON FURTHER TROUBLESHOOTING FOUND PAX DOOR COUNTERBALANCE OUT OF ADJUSTMENT.  ADJUSTED PAX DOOR COUNTERBALANCE IAW AMM 52-11-17-820-801. OPS CK GOOD.
